Hyper–Bessel solutions of a differential equation
Differencialʹnye uravneniâ, Tome 22 (1986) no. 4, pp. 697-700 Cet article a éte moissonné depuis la source Math-Net.Ru

Voir la notice de l'article

@article{DE_1986_22_4_a16,
     author = {V. S. Adamchik},
     title = {Hyper{\textendash}Bessel solutions of a differential equation},
     journal = {Differencialʹnye uravneni\^a},
     pages = {697--700},
     year = {1986},
     volume = {22},
     number = {4},
     language = {ru},
     url = {http://geodesic.mathdoc.fr/item/DE_1986_22_4_a16/}
}
TY  - JOUR
AU  - V. S. Adamchik
TI  - Hyper–Bessel solutions of a differential equation
JO  - Differencialʹnye uravneniâ
PY  - 1986
SP  - 697
EP  - 700
VL  - 22
IS  - 4
UR  - http://geodesic.mathdoc.fr/item/DE_1986_22_4_a16/
LA  - ru
ID  - DE_1986_22_4_a16
ER  - 
%0 Journal Article
%A V. S. Adamchik
%T Hyper–Bessel solutions of a differential equation
%J Differencialʹnye uravneniâ
%D 1986
%P 697-700
%V 22
%N 4
%U http://geodesic.mathdoc.fr/item/DE_1986_22_4_a16/
%G ru
%F DE_1986_22_4_a16
V. S. Adamchik. Hyper–Bessel solutions of a differential equation. Differencialʹnye uravneniâ, Tome 22 (1986) no. 4, pp. 697-700. http://geodesic.mathdoc.fr/item/DE_1986_22_4_a16/